# SDR SWAA2025112639209

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 71,033 hours, 42,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN.   SWAPPED ASSIST HANDLE FROM FWD LAV TO L1 DOOR PER AMM 52-11-31.  L1 DOOR ASSIST HANDLE OPS CHECKS NORMAL. OK TO CONTINUE IAW MEL 25-10-01.  C/W SP NR 1B. AUTH 294378.   INSTALLED NEW ASSIST HANDLE IN FWD LAVATORY. CHECKED GOOD. IAW AMM 52-11-31.
